MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER 40XF 5F 100CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER 40XF 5F 100CM; CATHETER, PERCUTANEOUS
Catalog Number M003101620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that a crack was found in the guide catheter.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed that the guide catheter hub was cracked from the proximal end.No other anomalies were noted.During functional testing, the catheter was plugged with a mandrel and was flushed with water.The fluid was found to be leaking through the crack at hub.It is possible that the hub may have been damaged as a result of rough handling when opening the package.However the reported event of catheter shaft break was not confirmed during analysis.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
GUIDER 40XF 5F 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key8493944
Report Number3008853977-2019-00031
Device Sequence Number1955646
Product Code DQY
UDI-Device Identifier08714729283539
UDI-Public08714729283539
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2021
Device Catalogue NumberM003101620
Device Lot Number21646776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1